Couldn't find what you looking for?

TRY OUR SEARCH!


I’m about to start with my anti - cholesterol therapy, and as a part of it I’ll have to take Crestor. Who can tell me something about it, especially about its side effects? I’ve heard that statins can be very dangerous, especially when taken by older persons (I’m 59).

Loading...


I’ve been taking Crestor for some time and I was warned of its side effects by my physician. The usual side effects are the symptoms similar to flu or fever - weakness, muscle pain and fatigue, nausea, constipation, abdominal pain and yellowing of the skin or eyes. But the most important problems are associated with liver and muscles. Patients with liver problems are not advised to take Crestor without previous checks and tests. As for the muscles, it is possible to experience pain, which may lead to the development of myopathy. Fortunately, I experienced almost nothing of all those symptoms while I was on Crestor. In the beginning of the treatment I suffered from headaches, but it is not sure whether they were caused by the medicine. I had to take 40 mg, which is the highest dose allowed, and, yet, no big discomforts in my case. I hope it will be as beneficial in your case as it was in mine.
Reply

Loading...

After taking Crestor 10 mg. for two and a half months, I started developing intense pain in my leg muscles. I thought I had pulled a muscle, but it started moving around to different parts of my leg. I called my doctor who said to stop taking it. One day after stopping I have a 101.5 degree fever and my body is trying to recover. Never again.
Reply

Loading...

pucciarelli,

please be very very careful and ask many questions of your doctor before beginning Crestor !! Plus read the circular and magazine ads for same thoroughly !!!!! Especially if you are 65 or older. My husband who is 65 ended up in 2 back to back hospital emergency rooms while we were visiting our daughter and grand-daughter away from home + on to hospitalization for massive stomach inflammation and unbearable kidney area pain and abdominal pain - a 9 on 1 to 10... he is type 2 diabetic ( on insulin pump), took niacin for low HDL...dr. gave him samples...no med circular...no prescription....no problems until taking drug for 3 weeks ....massive pain and possible organ compromise...now takes stomach coating med...+ ws given shot in lower spine to block pain...had no problems similar ever, earlier. Older doctor who retired did not believe in statins...accepted alternative herbal treatment & cholesterol levels as ok for years..new replacing dr...wanted numbers down.....seemingly no attention to possible side effects...told my husband to let him know if any problems..well, yes, indeed there were..when we called him frantically, he urged immediate upper GI with family dr & immediate return to home based hospital....things are improving...husband adding vitamins, diabetes meds, etc....1 by one..did not have to happen !!!
Reply

Loading...

Goldilocks,
I would love to know the herbal remedies your previous doctor supported or lowering cholesterol. Please share.

Thanks,

DeeDee
Reply

Loading...

I would be very Leary taking any statin drug! If you experience the side effects you'll be very sorry! I am, I took crestor for 6to8 months and i have severe pain in the calf of my legs and bad lower back pain!! Been off of it 2 weeks and still experience the pain! I'm very worried!!!! Heed the W A R N I N G.................................
Reply

Loading...

My name is Glenn Hughes..DO NOT TAKE CRESTOR,I am in muscle breakdown,kidney problems,joint,and teeth .

 

Reply

Loading...